# SDR 2006UALA01262

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 16,938 hours, 6,720 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ELAC 2 PITCH FAULT MESSAGE. REPLACED PITCH TRIM ACTUATOR PER AMM 27-44-57 AND SYSTEM CHECKED OK PER AMM 27-41-00-730-001.
